# SDR DL76L953498

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173889
- Condition: Malfunctioned
- Location: Cabin
- Component: 1305027
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, COULD NOT CONTROL CABIN PRESSURE IN EITHER AUTO 1 OR AUTO 2, DIVERTED BOS.  RAN BITE CHECK AS PER FIM, NUMBER 2 AC POWER FAULT, RESET, ALL CHECK NORMAL.  REPLACED NUMBER 2 CONTROLLER AND ALT SELECT ON MODE CONTROL PANEL, UNRELIABLE TEST.  REPLACED MODE SELECT PANEL, RAN BITE CHECK AS PER FIM, ALL OPERATION NORMAL AND RETURNED TO SERVICE.
